# SDR DL757011473

- Difficulty date: September 4, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- Aircraft time: 40,124 hours, 19,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE3171
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT ABOVE SEAT 24 DEF INOP, RELAMPED.
